# SDR P5CA0000210

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Aircraft time: 62,122 hours, 20,784 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 65B924233
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FEED LINE FITTING CRACKED BETWEEN NR 3 AND NR 4 MAIN TANKS BY THE NR 3 PYLON BULKHEAD.  REPLACED FITTING WITH NEW PART PER MM 28-22-05.
